Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Some stable methods for calculating inertia and solving symmetric linear systems


Authors: James R. Bunch and Linda Kaufman
Journal: Math. Comp. 31 (1977), 163-179
MSC: Primary 65F05
DOI: https://doi.org/10.1090/S0025-5718-1977-0428694-0
MathSciNet review: 0428694
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Several decompositions of symmetric matrices for calculating inertia and solving systems of linear equations are discussed. New partial pivoting strategies for decomposing symmetric matrices are introduced and analyzed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65F05

Retrieve articles in all journals with MSC: 65F05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1977-0428694-0
Article copyright: © Copyright 1977 American Mathematical Society